JOURNAL BROWSE
Search
Advanced SearchSearch Tips
EXTENSIONS OF STRONGLY π-REGULAR RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
EXTENSIONS OF STRONGLY π-REGULAR RINGS
Chen, Huanyin; Kose, Handan; Kurtulmaz, Yosum;
  PDF(new window)
 Abstract
An ideal I of a ring R is strongly -regular if for any there exist and such that $x^n
 Keywords
strongly -regular ideal;B-ideal;periodic ideal;
 Language
English
 Cited by
 References
1.
P. Ara, Strongly ${\pi}$-regular rings have stable range one, Proc. Amer. Math. Soc. 124 (1996), no. 11, 3293-3298. crossref(new window)

2.
A. Badawi, A. Y. M. Chin, and H. V. Chen, On rings with near idempotent elements, Internat. J. Pure Appl. Math. 1 (2002), no. 3, 253-259.

3.
G. Borooah, A. J. Diesl, and T. J. Dorsey, Strongly clean matrix rings over commutative local rings, J. Pure Appl. Algebra 212 (2008), no. 1, 281-296. crossref(new window)

4.
M. Chacron, On a theorem of Herstein, Canad. J. Math. 21 (1969), 1348-1353. crossref(new window)

5.
H. Chen, Rings Related to Stable Range Conditions, Series in Algebra 11, World Scientific, Hackensack, NJ, 2011.

6.
H. Chen and M. Chen, On strongly ${\pi}$-regular ideals, J. Pure Appl. Algebra 195 (2005), no. 1, 21-32. crossref(new window)

7.
A. J. Diesl and T. J. Dorsey, A note on completeness in the theory of strongly clean rings, Preprint.

8.
X. Du and Y. Yang, The adjoint semigroup of a ${\pi}$-regular rings, Acta Sci. Natur. Univ. Jilin. 3 (2001), no. 3, 35-37.

9.
K. R. Goodearl, Von Neumann Regular Rings, Pitman, London, San Francisco, Melbourne, 1979.

10.
N. K. Kim and Y. Lee, On strong ${\pi}$-regularity and ${\pi}$-regularity, Comm. Algebra 39 (2011), no. 11, 4470-4485. crossref(new window)

11.
M. Ohori, On strongly ${\pi}$-regular rings and periodic rings, Math. J. Okayama Univ. 27 (1985), 49-52.

12.
F. T. Shirley, Regular and Strongly II-Regular Rings, University of Texas at Austin, 1984.

13.
L.W.White, Strongly II-Regular Rings and Matrix Rings over Regular Rings, University of Texas at Austin, 1987.

14.
H. P. Yu, On strongly ${\pi}$-regular rings of stable range one, Bull. Austral. Math. Soc. 51 (1995), no. 3, 433-437. crossref(new window)